# SDR TC8A98012

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Part number: 501280115
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 1,746 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON T/O, NR 2 AND NR 3 GENERATOR UNPARALLELED LIGHTS ILLUMINATED.  VOLTS AND FREQS NORMAL, UNABLE TO PARALLEL, ABORTED TAKEOFF AT 80 KNTS.  REMOVED AND REPLACED NR 1 GENERATOR CONTROL PANEL.  ALSO, ADJUSTED VOLTAGE NR 2, 3, 4 ENGINES, OPS CHECKS OK AT VARIOUS POWER SETTINGS AND LOADS IAW MM 24-5-7.
